| Catalog Number |
195-140 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 227271b with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-140 / lot 227271b and test base part number 195-430wjr / lot 227271.The lot met the required release specifications.A review of the complaints reported false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 227271b showed that the complaint rate is (b)(4).Abbott diagnostics scarborough was unable to determine the exact root cause of the reported issue, however, it could have possibly been related to the patient sample.
Event or Problem Description
The consumer reported a false negative result with the binaxnow covid-19 antigen self-test performed on (b)(6) 2024.Additional testing was performed on 21jun2024 with an unknown brand and generated a positive result.Although requested, no additional patient information, including treatment, was provided.